# SDR IPXA2023062093484

- Difficulty date: May 30, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 81,871 hours, 18,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: ANB720312
- Condition: Cracked
- Location: R/H Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CVERTICAL STIFFENER FROM FRONT OF R/H WHEEL WELL AFT CUTOUT IS CRACKED.REMOVED, FABRICATED AND REPLACED CRACKED VERTICAL STIFFENER AT THE R/H WHEEL WELL AFT CUTOUT IAW SRM 51-35-01 AND DWG ANB7203. (MINOR)
